# SDR SWAA061673

- Difficulty date: May 16, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 61,223 hours, 46,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BULKHEAD WEB CRACKED AT BS 178, RBL 4.5.  REPAIRED BULKHEAD WEB PER SRM.
